# SDR CHQA200900076

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 10,607 hours, 8,979 cycles
- Engine: Allsn AE3007A
- Engine time: 14,218 hours, 11,161 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6019, CMH TO CVG, THE FLIGHT CREW REPORTED A LAV SMOKE INDICATION AT AROUND 1,000 FT DURING CLIMB.  THE INDICATION WENT AWAY AFTER ABOUT 4 MINUTES AND THE AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE VISUALLY INSPECTED THE ENGINES WITH NO DEFECTS NOTED.  THE LAVATORY SMOKE DETECTOR WAS REPLACED.  PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED.
